# SDR FDEA201306041182

- Difficulty date: June 4, 2013
- Submitted: June 4, 2013
- Operation: Air carrier
- Aircraft: N651FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 728
- Aircraft time: 27,585 hours, 14,522 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: A54612406601
- Condition: Corroded
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE PYLON FORWARD ENGINE MOUNT FITTING AFT OTBD BOLT HOLE SPOT FACE FOUND RUST.  REWORKED AND FOUND WITH LIMITS IAW SRM 54-51-81, CONFIG 2, FIG 104, REV 23.  REPAIR ACCOMPLISHED IAW EA NR 6-5450-167628, PART 1.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100, REV 116.
